| Model Number |
VICM5_13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-device code 1494: off-label use (under 21yrs of age at date of implant).Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -7.5 into the patient's left eye (os) on (b)(6) 2023.The lens was exchanged on (b)(6) 2023 for a shorter length lens due to excessive vault.This resolved the problem.The reporter did not indicate the cause of this event.